An arithmetic site for the rings of integers of algebraic number fields.
Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 575-610
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rings of integers, algebraic number field, Galois group of the maximal -extension, Grothendieck topology, positive topology, pro--group
@article{IM_1996__123_3_144360,
author = {Alexander Schmidt},
title = {An arithmetic site for the rings of integers of algebraic number fields.},
journal = {Inventiones mathematicae},
pages = {575--610},
year = {1996},
volume = {123},
number = {3},
zbl = {0867.11072},
url = {http://geodesic.mathdoc.fr/item/IM_1996__123_3_144360/}
}
Alexander Schmidt. An arithmetic site for the rings of integers of algebraic number fields.. Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 575-610. http://geodesic.mathdoc.fr/item/IM_1996__123_3_144360/